A discontinuity test for identification in triangular nonseparable models

Caetano, Carolina ; Rothe, Christoph ; Yıldız, Neşe

DOI: https://doi.org/10.1016/j.jeconom.2016.01.007
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: http://www.christophrothe.net/papers/discontinuity...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Econometrics
Volume: 193
Issue number: 1
Page range: 113-122
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item